Pure Seeing … Magic! 純看凝神魔法

New attentiveness via micro narratives 張開世界微敘事
A carnival of moving images 動象嘉年華 / Floating Projects, GRAND OPENING 「據點。句點」打開門

Get PDF full-program –> [FP-GrandOpening01_full-program]

15th August , 2015 (Sat)   4:00pm – 9:30pm |八月十五日 (六) 下午四時至晚上九時半
16th August, 2015 (Sun) 1:00pm – 9:30pm |八月十六日 (日) 下午一時至晚上九時半

A 2-day open-house opens our warehouse of digital videography for your inspection. A projector will be on to run what we have like a marathon event. Pure Seeing… Magic! shows Linda Lai’s over 10-year pedagogic/curatorial work and her archival efforts as a collector of videography. These works reveal a host of thoughtful artistic minds unknown to the mainstream moving-image industrial mode.

Without the restriction of the convention of length, genre and camera work, these works tear down the normative boundaries between documentary and fiction, and push narrativity in the direction of pure descriptions. The resulting demand on new attentiveness has its roots in Early Cinema, when makers and viewers were all fascinated with the new “magical” capabilities of new imaging machines. Stretching and refreshing our “attentiveness” is also the primary purpose of art as endless experimentation. 73 video works from 2002 to 2015 articulate a reconsideration of the place of video. It is not just a retrospective analysis, but a call for new potentialities. Moving images beyond set conventions are magical, pure seeing or not. In a time when anyone makes video just any moment, what else do we do with video, as an experimenter, and as an artist?

(Linda Lai / August 2015)

***Floating Projects (FP) houses a collection of over 100 artistic experiments using video, available for inspection in DVD and DV data files format. Some of the works were originally made in Hi-8, VHS and other obsolete format, all in pedagogic and artistic creative contexts. FP commits to making its archive available to artists and cultural writers for research purposes. Contact us. We also welcome donations of similar works.

連續兩天的「據點打開門」讓你檢視一下「據點。句點」數年來收集的藝術教育和藝文發表場所出現過的錄像實驗創作。「據點」的黃竹坑倉庫藏的錄像實驗短作超過100件,打開倉庫,不得不開啟收集得來的舊投影機,像馬拉松長跑的連續播放,同好者隨到隨看。今次打開門只放映其中的73件創作,每片只放一次。這些作品來之不易同時也揮之而至。來之不易,因為73個作品,橫跨13個年頭,是時間的綿細工夫,考驗、傳遞、反芻、再試驗,不能三言兩語盡說。揮之而至,是因為收集者的辛勞,不讓微小的短作溜走;多年來,用不同的角度,以策展為練習,對這些市場未必有興趣的用心之作到底在實驗一些甚麼、申述的又是甚麼作出鑽研。打開抽屜,我還要戰兢的作出篩選,因為可以展出的還有更多。「純看」是實驗的要求,「張開」是藝術的信念。這次的馬拉松不單是回顧、分析,更希望的是向前看:在這個誰都可以拍錄像的年頭,我們還可以用錄像做甚麼?藝術家的錄像又該如何?

(黎肖嫻,2015年8月)

***收集錄像實驗創作,進行系統的記錄和技術上的保存修護,是「據點。句點」的長線任務。錄像倉庫的成熟,有賴同好藝術家,尤其尊重歷史生活記述與藝術關係的朋友,慷慨捐贈,又或多來敲門,「打開」我們的倉庫。

Samson YOUNG: Muted Lion Dance

Samson YOUNG: Muted Lion Dance (single-channel video in the “Sound in Video” session)


Moving Moving-Image 移動移動影像 by Bill TAM Wing-Piu 譚永標 (15 minutes)

Monkey King invading the Floating Projects, or the magic of moving image re-inventing him?
孫悟空大鬧「據點。句點」?還是「據點。句點」魔法生產孫悟空?

Moving Moving-Image (2014) was created as a 6-tv-set moving sculpture cluster with choreographed movements displaying found video clips from our popular cinema. The only way to inspect this work is through a live-performance. During the 2 grand opening weekends, our artist Bill Tam and his team will perform this 15-minute scored work 4 times according to a re-fixed schedule…for your inspection.

譚永標的《移動移動影像》(2014)玩弄普及電影的片段,安置於六個電視雕塑上,依著15分鐘長的「行為樂譜」,滑行於「據點」的工場內作出展示。作品必須透過現場表演才可供「檢視」。我們特於兩個週末的開幕期間預設4場的15分鐘一場的現場表演,供有興趣者參考。

Bill Tam and his team: Moving Moving-Image per Journey to the West at FP 2015.08.15-16

Bill Tam and his team: Moving Moving-Image per Journey to the West at FP 2015.08.15-16

Aug 15 (Sat) 4:00pm – 4:15pm
Aug 15 (Sat) 7:45pm – 8:00pm
Aug 16 (Sun) 3:00pm – 3:15pm
Aug 16 (Sun) 8:00 pm – 8:15pm

“This is a “new” medium for narrative. I name it “moving moving-images,” a new relation between theater space and cinematic space.” (Bill Tam)
這是一份探索藝術媒體的作品,一場有關舞台空間與電影空間、舞台語言及電影語言的試驗。


DAY 1 (15 Aug 2015, starting 5:00pm)

[1] Sound in Video 聲象

[2] Invented Space-Time 空間的時間

[3] Potential Descriptions我看見,於是你看見。

PART 1: Roaming, Muttering, Stuttering… 漫遊。呢喃。顛簸。

PART 2: In Broad Daylight, in Dark Corners, Things from My Closet 光天化日。至暗之所。心藏寶物。

PART 3: Making History建構歷史

Grandopening_Marathon_video-collage

DAY 2 (16 Aug 2015, starting 3:30pm)

[4] Micro Narratives: inventive seeing 五花八門微敘事

Part 1 (2005-2006)

Part 2 (2007-2011)

Part 3 (2002-2004)

[5] Video as Writing Machines文字機器

VIDEO INSTALLATIONS

TV SCULPTURE

MOVING MINIATURES [wall installation]

 Rundown | 流程

15 August, 2015 (Saturday)   二零一五年 八月十五日 (六) 

12:00 nn Floating Projects door open 據點。句點 開放
4:00 pm – 4:15 pm Kick off inspection: Moving Moving-Images
開幕「檢視」:移動移動影像
4:15 pm – 5:00 pm Pure break Time 純粹休息時光
5:00 pm – 5:55 pm videography warehouse #1     錄像倉庫 #1
Sound in Video 聲象 – (55min)
5:55:pm – 7:00 pm videography warehouse #2     錄像倉庫 #2
Invented Space-Time 空間的時間 (65mins)
7::45 pm – 8:00 pm Live inspection : Moving Moving-Images (2nd show)
現場「檢視」: 移動移動影像 (第二場)
8:00 pm – 9:30 pm videography warehouse #3     錄像倉庫 #3Potential Descriptions我看見,於是你看見 (98mins)
PART 1: Roaming, Muttering, Stuttering… 漫遊。呢喃。顛簸。
PART 2: In Broad Daylight, in Dark Corners, Things from My Closet光天化日。至暗之所。心藏寶物。
PART 3: Making History建構歷史 

 

 

16 August, 2015 (Sunday)   二零一五年 八月十  

1:00 pm – 3:00 pm videography warehouse #3.5  錄像倉庫 #3.5
“On the same sofa loading videos from seed under hard disks to reel on the cloud “ (2015 Aug) 硬碟底雲端頂裝載 (2015八月號)
3:00 pm – 3:15 pm Live inspection : Moving Moving-Images (3rd show)
現場「檢視」: 移動移動影像 (第三場)
3:30 pm – 4:18 pm videography warehouse #4   錄像倉庫 #4
Micro Narratives: inventive seeing – Part 1 (2005-2006)五花八門微敘事 (一)     (48mins)
4:19 pm – 5:22 pm videography warehouse #5   錄像倉庫 #5
Micro Narratives: inventive seeingPart 2 (2009-2011)五花八門微敘事 (二)     (63mins)
5:23 pm – 6:22 pm videography warehouse #6   錄像倉庫 #6
Micro Narratives: inventive seeing Part 3 (2002-2004)五花八門微敘事 (三)     (59mins)
6:30 pm – 8:00 pm  discussion 純粹討論
8: 00 pm – 8:15 pm Live inspection : Moving Moving-Images (4th show)
現場「檢視」: 移動移動影像 (第四場)
8:20pm – 9:28pm videography warehouse #7   錄像倉庫 #7
Video as Writing Machines文字機器 (68mins)